Generalized Yosida Approximations Based on Relatively -Maximal -Relaxed Monotonicity Frameworks
Heng-you Lan
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
We introduce and study a new notion of relatively A -maximal m -relaxed monotonicity framework and discuss some properties of a new class of generalized relatively resolvent operator associated with the relatively A -maximal m -relaxed monotone operator and the new generalized Yosida approximations based on relatively A -maximal m -relaxed monotonicity framework. Furthermore, we give some remarks to show that the theory of the new generalized relatively resolvent operator and Yosida approximations associated with relatively A -maximal m -relaxed monotone operators generalizes most of the existing notions on (relatively) maximal monotone mappings in Hilbert as well as Banach space and can be applied to study variational inclusion problems and first-order evolution equations as well as evolution inclusions.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/157190.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/157190.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:157190
DOI: 10.1155/2013/157190
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().